# SDR SWAA2025102721479

- Difficulty date: October 4, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TAIL CONE ON EXTERNAL SKIN.  REPAIRED TAIL CONE ON EXTERNAL SKIN IAW SRM 51-70-04-2R-1 REPAIR 1.
